# SDR AALA201711019005

- Difficulty date: October 10, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 46,045 hours, 29,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tray
- Part number: D5348001921695
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK INDICATION ON AFT GALLEY TRAY AT STRINGER 23L, BETWEEN FR 60 AND FR 69. REPLACED TRAY PER SRM 51-72-11.
